# SDR ASAA2014012812511

- Difficulty date: January 28, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 3,388 hours, 1,067 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Apu Oil Low
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU LOW OIL PRESSURE LIGHT ILLUMINATED DURING START.  ACFT GROUNDED.  VERIFIED OIL QTY,  NO FAULTS FOUND.  PERFORMED APU BITE, IAW AMM 49-61-00.  NO FAULTS FOUND. STARTED APU NORMAL.
